Michal Feckan
Michal Feckan
Email yang diverifikasi di fmph.uniba.sk - Beranda
Judul
Dikutip oleh
Dikutip oleh
Tahun
On the new concept of solutions and existence results for impulsive fractional evolution equations
M Fečkan, JR Wang, Y Zhou
Dynamics of Partial Differential Equations 8 (4), 345-361, 2011
2152011
On recent developments in the theory of boundary value problems for impulsive fractional differential equations
JR Wang, Y Zhou, M Fec
Computers & Mathematics with Applications 64 (10), 3008-3020, 2012
1542012
A survey on impulsive fractional differential equations
JR Wang, M Fečkan, Y Zhou
Fractional Calculus and Applied Analysis 19 (4), 806, 2016
1472016
Integrability of polynomial differential systems
J Llibre
Handbook of Differential Equations, Ordinary Differential Equations, Eds. A …, 2004
1082004
Controllability of fractional functional evolution equations of Sobolev type via characteristic solution operators
M Feckan, JR Wang, Y Zhou
Journal of Optimization Theory and Applications 156 (1), 79-95, 2013
962013
Nonlocal impulsive fractional differential inclusions with fractional sectorial operators on Banach spaces
JR Wang, AG Ibrahim, M Fečkan
Applied Mathematics and Computation 257, 103-118, 2015
932015
Abstract Cauchy problem for fractional differential equations
JR Wang, Y Zhou, M Fec̆kan
Nonlinear Dynamics 71 (4), 685-700, 2013
792013
A general class of impulsive evolution equations
M Fečkan, JR Wang
Topological Methods in Nonlinear Analysis 46 (2), 915-933, 2015
772015
On a certain type of functional differential equations
M Fečkan
Mathematica Slovaca 43 (1), 39-43, 1993
651993
Presentation of solutions of impulsive fractional Langevin equations and existence results
J Wang, M Feckan, Y Zhou
The European Physical Journal Special Topics 222 (8), 1857-1874, 2013
642013
Topological degree approach to bifurcation problems
M Fečkan
Springer Science & Business Media, 2008
632008
Travelling waves in Hamiltonian systems on 2D lattices with nearest neighbor interactions
M Feckan, VM Rothos
arXiv preprint nlin/0701035, 2007
592007
Stability analysis for a general class of non-instantaneous impulsive differential equations
JR Wang, M Fečkan, Y Tian
Mediterranean Journal of Mathematics 14 (2), 46, 2017
562017
Relaxed controls for nonlinear fractional impulsive evolution equations
JR Wang, M Feckan, Y Zhou
Journal of Optimization Theory and Applications 156 (1), 13-32, 2013
552013
Bifurcation and chaos in discontinuous and continuous systems
M Fečkan
Springer Science & Business Media, 2011
542011
Periodic solutions for nonlinear evolution equations with non-instantaneous impulses
M Fečkan, JR Wang, Y Zhou
Nonautonomous Dynamical Systems 1 (open-issue), 2014
522014
Controllability of Sobolev type fractional evolution systems
JR Wang, M Feckan, Y Zhou
Dynamics of Partial Differential Equations 11 (1), 71-87, 2014
472014
Nonsmooth homoclinic orbits, Melnikov functions and chaos in discontinuous systems
F Battelli, M Fečkan
Physica D: Nonlinear Phenomena 241 (22), 1962-1975, 2012
472012
Fractional order differential switched systems with coupled nonlocal initial and impulsive conditions
JR Wang, M Fečkan, Y Zhou
Bulletin des Sciences mathématiques 141 (7), 727-746, 2017
442017
Hermite–Hadamard-type inequalities for r-convex functions based on the use of Riemann–Liouville fractional integrals
J Wang, J Deng, M Fečkan
Український математичний журнал, 2013
442013
Sistem tidak dapat melakukan operasi ini. Coba lagi nanti.
Artikel 1–20